# SDR ASAA2012121893483

- Difficulty date: December 18, 2012
- Submitted: December 20, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 15,245 hours, 4,686 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L2 WINDOW OVERHEAT LIGHT ILLUMINATED,  TURNED OFF L2 WINDOW HEAT FOR 5 MINUTES IAW QRH PROCEDURE 3.3.   TURNED ON L2 WINDOW HEAT,  L2 WINDOW OVERHEAT LIGHT ILLUMINATED AGAIN AFTER 45 MINUTES.  L2 WINDOW HEAT SWITCH PLACED OFF.  TURNED WINDOW HEAT ON FOR 90 MINUTES, COULD NOT DUPLICATE.  PERFORMED WINDOW HEAT BITE TEST REF FIM 30-41-TASK 801,  NO FAULTS FOUND.  PERFORMED WINDOW HEAT OPS TEST REF FIM 30-41-00-710-801, OPS CHECKED NORMAL.  PERFORMED SIDE WINDOW HEAT FAULT ISOLATION REF FIM 30-41, TASK 809.  NO FAULTS FOUND. NO HISTORY PAST 90 DAYS.
